# SDR U2RA202009190005

- Difficulty date: August 5, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stop Fitting
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A VISUAL INSPECTION, FOUND NR 1 ENGINE OUTBOARD T/R INTERIOR SIDE UPPER STOP FITTING HAS GOUGES.  REPAIRED PER VT-SAA EA 747-5400-56-A8502 REV A.
